Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Blood through penis on masturbation, no pain or itching. Cause?

i am 19 and from last 2-3 months i am having a problem while masturbation some amount of blood used to come out from my penis along with the semen .... but 2 days back when i masturbarate only dark red blood come out from my penis..... I am really very worried what to do for it.... I am not having any pane or inching in my penis..... plz help .
Asked On : Mon, 7 May 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,based on the facts that you have posted it appears that you have what is called as Hematospermia.

This could be most likely to be due to infection of the either Seminal Vesicle or Prostate.

Please get your semen culture done and consult qualified Urologist for clinical and digital rectal examination.and get Ultrasound scanning of the abdomen and scanning with trans rectal probe done to confirm the diagnosis.

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.for a long period ( 4-6 weeks .)

Dr.Patil.


Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor